# SDR CALA2025011701945

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 104,682 hours, 19,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EICAS CAUTION 1. ONE OR MORE LANDING GEARS ARE NOT UP AND LOCKED, 40 SECONDS A FTER GEARS ARE SELECTED UP. 2. ONE OR MORE LANDING GEARS ARE NOT DOWN AND LOCKED, 40 SECONDS AFTER GEARS ARE SELECTED DOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3212870 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB NARRATIVE:  PSEU 2 (R2) CMC MSG#  3212020 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB NARRATIVE:  PSEU 1 (R1) SDR CREATED FOR THIS LOG
